CASE REPORTSWarfarin-Induced Tracheobronchial CalcificationThoongsuwan, Nisa M.D.; Stern, Eric J. M.D. Author Information From the Department of Radiology, Harborview Medical Center, University of Washington, Seattle, Washington, USA. Address correspondence and reprint requests to Dr. Eric J. Stern, Department of Radiology, Harborview Medical Center, University of Washington, 325 Ninth Avenue, Box 359728, Seattle, WA 98104-2499 USA. E-mail: [email protected] Journal of Thoracic Imaging: April 2003 - Volume 18 - Issue 2 - p 110-112 Buy Abstract Calcification of the trachea and proximal bronchi is a common, normal finding on chest radiographs in the elderly population, especially in women. More extensive airway calcification is also a rare manifestation of many pathologic conditions. The authors report a case of pathologic tracheobronchial calcification associated with long-term warfarin therapy. Chest radiographs showed prominent, diffuse calcification of the tracheobronchial tree. Computed tomography showed extensive calcification of the airway walls, extending from the trachea to the lung periphery. © 2003 Lippincott Williams & Wilkins, Inc.